# SDR VNAA9911015

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 311995704
- Condition: Failed
- Location: Rt Engine
- Part time: 9,203 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE FLIGHT CREW RECEIVED A RIGHT HAND ENGINE ELECTRONIC CONTROL UNIT FAIL CAS MESSAGE AND THE CREW ABORTED TAKEOFF.  THE CREW THEN FERRIED THE AIRCRAFT TO DAY WHERE MAINTENANCE INSPECTED AND CLEANED THE IBV AND ITS CANNON PLUG IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 75-00-00.  FUNCTION CHECKS WERE PERFORMED IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-01-00.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
